# SDR AMTA200300867

- Difficulty date: July 1, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN C2 PIT FLOOR AT FS 1453 CRACK IS 6 INCHES LEFT OF CENTER LINE 1 INCH LONG.  PERFORMED INTERIM REPAIR PER ERA L10-53T-2549 REV B.
